# SDR S3898

- Difficulty date: August 19, 2002
- Submitted: September 3, 2002
- Operation: General aviation
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Engine: Pwa JT15D5
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Part number: 311818101
- Part serial: 53A278
- Condition: Eroded
- Location: Hp Turbine
- Part time: 2,505 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PRESSSURE TURBINE BLADE RETAINING RIVETS AND COLLARS APPEAR TO BE SUFFERING EROSION CAUSING RIVET TAILS TO FALL BELOW THE .050 INCH PROTRUSION AS OUTLINED IN THE MFG SB. IN ITS CURRENT CONDITION ALL 71 EA. RIVETS (PN 311588901) COLLARS (PN 311683801) ARE BEING REPLACED WITH NEW.
